# SDR UALA2013062504396

- Difficulty date: June 20, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 66,842 hours, 24,570 cycles
- Engine: Pwa PW2040
- System (JASC): 4990 · APU Oil System
- Part: Duct
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DUCT FLANGE CRACKED IN RT WHEEL WELL BY FWD BULKHEAD.  DUCT THAT GOES THRU BULKHEAD.  REPLACED APU DUCT IAW AMM.
